MathSciNet Relay Station
MathSciNet bibliographic data
MR2545241 53C65 (52A22 52B45)
Bernig, Andreas A Hadwiger-type theorem for the special unitary group. Geom. Funct. Anal. 19 (2009), no. 2, 356–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement